BIT Numerical Mathematics

, Volume 24, Issue 3, pp 269–273

On the average length of Delaunay triangulations

  • R. C. Chang
  • R. C. T. Lee
Part I Computer Science

DOI: 10.1007/BF02136025

Cite this article as:
Chang, R.C. & Lee, R.C.T. BIT (1984) 24: 269. doi:10.1007/BF02136025

Abstract

We shall show that on the average, the total length of a Delaunay triangulation is of the same order as that of a minimum triangulation, under the assumption that our points are drawn from a homogeneous planar Poisson point distribution.

Copyright information

© BIT Foundations 1984

Authors and Affiliations

  • R. C. Chang
    • 1
    • 2
  • R. C. T. Lee
    • 1
    • 2
  1. 1.Institute of Computer EngineeringNational Chiao Tung UniversityHsinchuTaiwan, 300 Republic of China
  2. 2.Department of Electrical EngineeringNational Tsing Hua UniversityHsinchuTaiwan, 300 Republic of China

Personalised recommendations